ANNALES DE L'INSTITUT FOURIER

Avec cedram.org


Année 2008

1  2  3


Camille Plénat
The Nash problem of arcs and the rational double points $D_n$
(Résolution du problème de Nash pour les singularités $D_n$)
Vol. 58 no. 7 (2008), p. 2249-2278 Détail
Karlheinz Gröchenig; Ziemowit Rzeszotnik
Banach algebras of pseudodifferential operators and their almost diagonalization
(Algèbres de Banach d’opérateurs pseudo-différentiels et leur presque diagonalisation)
Vol. 58 no. 7 (2008), p. 2279-2314 Détail
Leonardo Biliotti; Alessandro Ghigi
Homogeneous bundles and the first eigenvalue of symmetric spaces
(Fibrés homogènes et première valeur propre sur les espaces symétriques)
Vol. 58 no. 7 (2008), p. 2315-2331 Détail
Frédéric Chapoton
Le module dendriforme sur le groupe cyclique
(The dendriform module on the cyclic group)
Vol. 58 no. 7 (2008), p. 2333-2350 Détail
Thomas Tradler
The Batalin-Vilkovisky Algebra on Hochschild Cohomology Induced by Infinity Inner Products
(L’algèbre de Batalin-Vilkovisky sur la cohomologie de Hochschild)
Vol. 58 no. 7 (2008), p. 2351-2379 Détail
Hélène Esnault; Phùng Hô Hai
The fundamental groupoid scheme and applications
(Le groupoïde fondamental et applications)
Vol. 58 no. 7 (2008), p. 2381-2412 Détail
Luis Paris; Loïc Rabenda
Singular Hecke algebras, Markov traces, and HOMFLY-type invariants
(Algèbres de Hecke singulières, traces de Markov et invariants de type HOMFLY)
Vol. 58 no. 7 (2008), p. 2413-2443 Détail
Carolyn S. Gordon; Pierre Guerini; Thomas Kappeler; David L. Webb
Inverse spectral results on even dimensional tori
(Résultats spectraux inverses sur les tores de dimension paire)
Vol. 58 no. 7 (2008), p. 2445-2501 Détail
Michel Vaquié
Extensions de valuation et polygone de Newton
(Extensions of a valuation and Newton polygon)
Vol. 58 no. 7 (2008), p. 2503-2541 Détail
Nikolay Tzvetkov
Invariant measures for the defocusing Nonlinear Schrödinger equation
(Mesures invariantes pour l’équation de Schrödinger non linéaire)
Vol. 58 no. 7 (2008), p. 2543-2604 Détail
Stéphane Gaussent; Guy Rousseau
Kac-Moody groups, hovels and Littelmann paths
(Groupes de Kac-Moody, mesures et chemins de Littelmann)
Vol. 58 no. 7 (2008), p. 2605-2657 Détail
Emmanuel Philippe
Les groupes de triangles $(2,p,q)$ sont déterminés par leur spectre des longueurs
(Fuchsian triangle groups $(2,p,q)$ are characterized by their length spectrum)
Vol. 58 no. 7 (2008), p. 2659-2693 Détail
Ben Green; Terence Tao
Quadratic uniformity of the Möbius function
(L’uniformité quadratique de la fonction de Möbius)
Vol. 58 no. 6 (2008), p. 1863-1935 Détail
Yuly Billig; Karl-Hermann Neeb
On the cohomology of vector fields on parallelizable manifolds
(Sur la cohomologie des champs vectoriels sur les variétés parallélisables)
Vol. 58 no. 6 (2008), p. 1937-1982 Détail
Julien Cassaigne; Sébastien Ferenczi; Ali Messaoudi
Weak mixing and eigenvalues for Arnoux-Rauzy sequences
(Mélange faible et valeurs propres pour les suites d’Arnoux-Rauzy)
Vol. 58 no. 6 (2008), p. 1983-2005 Détail
Yahya O. Hamidoune
Some additive applications of the isoperimetric approach
(Quelques applications additives de la méthode isopérimétrique)
Vol. 58 no. 6 (2008), p. 2007-2036 Détail
Robin Hartshorne; Irene Sabadini; Enrico Schlesinger
Codimension $3$ Arithmetically Gorenstein Subschemes of projective $N$-space
(Sous-schémas arithmétiquement de Gorenstein de codimension 3 de l’espace projectif $P^N$)
Vol. 58 no. 6 (2008), p. 2037-2073 Détail
Pedro Luis del Angel; Stefan Müller-Stach
Differential Equations associated to Families of Algebraic Cycles
(Équations différentielles associées aux familles de cycles algébriques)
Vol. 58 no. 6 (2008), p. 2075-2085 Détail
Mihai Mihăilescu; Vicenţiu Rădulescu
Neumann problems associated to nonhomogeneous differential operators in Orlicz–Sobolev spaces
(Problèmes de Neumann associés aux opérateurs différentiels non homogènes dans les espaces d’Orlicz–Sobolev)
Vol. 58 no. 6 (2008), p. 2087-2111 Détail
Emmanuel Fricain; Javad Mashreghi
Integral representation of the $n$-th derivative in de Branges-Rovnyak spaces and the norm convergence of its reproducing kernel
(Représentation intégrale pour la dérivée $n$-ième des fonctions de l’espace de de Branges-Rovnyak et la convergence en norme de son noyau reproduisant)
Vol. 58 no. 6 (2008), p. 2113-2135 Détail
François Berteloot; Christophe Dupont; Laura Molino
Normalization of bundle holomorphic contractions and applications to dynamics
(Normalisation de contractions holomorphes fibrées et applications en dynamique)
Vol. 58 no. 6 (2008), p. 2137-2168 Détail
Henri Gillet; Damian Rössler; Christophe Soulé
An arithmetic Riemann-Roch theorem in higher degrees
(Un théorème de Riemann-Roch arithmétique en degrés supérieurs)
Vol. 58 no. 6 (2008), p. 2169-2189 Détail
Thomas Bloom; Norman Levenberg; Yu. Lyubarskii
A Hilbert Lemniscate Theorem in $\mathbb{C}^2$
(Un théorème de la lemniscate de Hilbert dans $\mathbb{C}^2$)
Vol. 58 no. 6 (2008), p. 2191-2220 Détail
Yann Palu
Cluster characters for 2-Calabi–Yau triangulated categories
(Caractères amassés d’une catégorie triangulée 2-Calabi–Yau)
Vol. 58 no. 6 (2008), p. 2221-2248 Détail
Bernard Host; Bryna Kra
Analysis of two step nilsequences
(Analyse des nilsuites d’ordre deux)
Vol. 58 no. 5 (2008), p. 1407-1453 Détail
Francisco Martín Cabrera; Andrew Swann
The intrinsic torsion of almost quaternion-Hermitian manifolds
(La torsion intrinsèque des variétés presque hermitiennes quaternioniennes)
Vol. 58 no. 5 (2008), p. 1455-1497 Détail
Jacek Bochnak; Byeong-Kweon Oh
Almost regular quaternary quadratic forms
(Formes quadratiques quaternaires presque régulières)
Vol. 58 no. 5 (2008), p. 1499-1549 Détail
Marouane Rabaoui
A Bochner type theorem for inductive limits of Gelfand pairs
(Une généralisation du théorème de Bochner aux limites inductives de paires de Guelfand)
Vol. 58 no. 5 (2008), p. 1551-1573 Détail
Nicolas Ratazzi
Intersection de courbes et de sous-groupes et problèmes de minoration de hauteur dans les variétés abéliennes C.M.
(Intersection of curves and subgroups; lower bound problems for the height in CM Abelian varieties)
Vol. 58 no. 5 (2008), p. 1575-1633 Détail
Alessandro Chiodo
Stable twisted curves and their $r$-spin structures
(Courbes champêtres stables et leurs structures $r$-spin)
Vol. 58 no. 5 (2008), p. 1635-1689 Détail

1  2  3

haut